IJPAM: Volume 78, No. 7 (2012)

PAIRWISE SEMI STAR GENERALIZED
$\omega$-CONTINUOUS FUNCTIONS

D. Narasimhan$^1$, K. Kannan$^2$
Department of Mathematics
Srinivasa Ramanujan Centre
SASTRA University
Kumbakonam, 612001, INDIA


Abstract. The aim of this short communication is to study some basic properties of pairwise $s^*g w$-continuous and pairwise $s^*g w$-irresolute mappings in bitopological spaces, that of introduced in topological spaces by K. Chandrasekhara Rao and D. Narasimhan [#!CN2!#] in unital topological spaces.

Received: April 17, 2012

AMS Subject Classification: 54E55

Key Words and Phrases: pairwise $s^*g w$-continuous, pairwise $s^*g w$-irresolute, pairwise $g w$-continuous, pairwise $g w$-irresolute

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 7